# SDR COMA0660336

- Difficulty date: May 8, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 27,570 hours, 27,915 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Part serial: 1360A
- Condition: Faulty
- Location: Rt Flap
- Part time: 17,806 hours, 16,863 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5137 - DURING LANDING AT YYZ, RECEIVED A FLAP FAIL CAUTION MESSAGE AT 45 DEGREES.  REPLACED THE RIGHT INBOARD FLAP OUTBOARD FLAP ACTUATOR.
